MAUDE Adverse Event Report: NEOTRACT, INC. NEOTRACT UROLIFT ATC SYSTEM

NEOTRACT, INC. NEOTRACT UROLIFT ATC SYSTEM
Model Number UROLIFT ATC SYSTEM
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/11/2022
Type of Reportable Event Malfunction
Event or Problem Description
On (b)(6) 2022, neotract was made aware of a patient who had received a successful prostatic urethral lift (pul) procedure.During the procedure, it was noted that three devices did not properly deploy an implant (one urolift system ul400 and two urolift atc system devices).Due to continued obstruction, the case was converted into a turp.The two urolift atc system devices were returned for investigation.On (b)(6) 2022, investigation of one of the returned devices confirmed 1mm of the needle was broken and not accounted for.The physician was notified and reported that the patient was doing well and no further action was planned.

Brand Name
NEOTRACT UROLIFT ATC SYSTEM
Common Device Name
UROLIFT ATC SYSTEM
Manufacturer (Section D)
NEOTRACT, INC.
4155 hopyard road
pleasanton CA 94588
Manufacturer (Section G)
NEOTRACT, INC
4155 hopyard road
pleasanton CA 94588
Manufacturer Contact
brian gall
4155 hopyard road
pleasanton, CA 94588
9253296547
MDR Report Key14296708
Report Number3015181082-2022-00007
Device Sequence Number12114423
Product Code PEW
UDI-Device Identifier10814932020145
UDI-Public10814932020145
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
K200441
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 05/04/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberUROLIFT ATC SYSTEM
Device Catalogue NumberIPN056288
Device Lot NumberP00678
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/06/2022
Initial Report FDA Received Date05/06/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexMale